# SDR FDEA201001190189

- Difficulty date: January 19, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624537
- Condition: Cracked
- Location: Bs 950d-950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 27L HAS CORROSION WITH EXFOLIATION AROUND FASTENERS BTWN BS 950D-950F.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED 3 EACH STRINGER SECTIONS, FABRICATED 3 FILLERS AND 4 EACH SPLICES. INSTALLED IAW SRM 51-10-6, 53-10-2, 53-10-3, AND 51-30-2.
